Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Distribution-Free Two-Sample Test on a Circle

Stanley Wheeler and G. S. Watson
Biometrika
Vol. 51, No. 1/2 (Jun., 1964), pp. 256-257
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334214
Stable URL: http://www.jstor.org/stable/2334214
Page Count: 2

You can always find the topics here!

Topics: Mathematical vectors, Approximation, Proportions, Resultants
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Samples of $n_1$ and $n_2$ are taken from two populations of unit vectors or directions in two dimensions. A distribution-free test is here provided of the null hypothesis that the two populations have the same form. It could be useful for detecting a difference of mean directions in unimodal populations.

Page Thumbnails

  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257